Autor: |
Shehab, Nihad H., Juma, Abdul Rahman S. |
Předmět: |
|
Zdroj: |
AIP Conference Proceedings; 10/25/2022, Vol. 2398 Issue 1, p1-12, 12p |
Abstrakt: |
In this article, the authors introduce two new subclasses of the class bi univalent functions in the open unit disk, which includes the convolution between Hurwitz-Lerch Zeta and the generalized derived operator and satisfies quasi subordination conditions. The coefficient estimates |a2| and |a3|were determined in these subclasses. These two operators were also applied to the subclasses and new results were obtained [ABSTRACT FROM AUTHOR] |
Databáze: |
Complementary Index |
Externí odkaz: |
|